On the coefficients of univalent polynomials

Z. Charzyński; J. Ławrynowicz

Colloquium Mathematicae (1967)

  • Volume: 16, Issue: 1, page 27-33
  • ISSN: 0010-1354

How to cite


Z. Charzyński, and J. Ławrynowicz. "On the coefficients of univalent polynomials." Colloquium Mathematicae 16.1 (1967): 27-33. <http://eudml.org/doc/267634>.

author = {Z. Charzyński, J. Ławrynowicz},
journal = {Colloquium Mathematicae},
keywords = {complex functions},
language = {eng},
number = {1},
pages = {27-33},
title = {On the coefficients of univalent polynomials},
url = {http://eudml.org/doc/267634},
volume = {16},
year = {1967},

AU - Z. Charzyński
AU - J. Ławrynowicz
TI - On the coefficients of univalent polynomials
JO - Colloquium Mathematicae
PY - 1967
VL - 16
IS - 1
SP - 27
EP - 33
LA - eng
KW - complex functions
UR - http://eudml.org/doc/267634
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.